Alert archive / Kansas / Flash Flood Warnings in 2010
Flash Flood Warning 1, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Apr 6, 2010, 5:18 PM CDT for Butler County, Chase County, Marion County, Kansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2010, 5:18 PM CDT (22:18 UTC)
- Expired
- Apr 6, 2010, 10:42 PM CDT
- In force
- 5 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, KS, Chase County, KS, Marion County, KS
The radar
The Topeka radar (KTWX), 85 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 5:36 PM CDT | FLASH FLOOD | 5 N Burns, KS | 5 INCHES OF RAIN WAS CAUSING A CREEK TO COME OUT OF ITS BANKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1743 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 522 m²/s²
- 0-3 km storm-relative helicity
- 542 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
068
WGUS53 KICT 062218
FFWICT
KSC015-017-115-070415-
/O.NEW.KICT.FF.W.0001.100406T2218Z-100407T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
518 PM CDT TUE APR 6 2010
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHASE COUNTY IN CENTRAL KANSAS...
NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 1115 PM CDT.
* AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
DOPPLER RADAR ESTIMATED BETWEEN 2 AND 4 INCHES RAIN HAVE FALLEN
ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2
INCHES POSSIBLE DURING THE NEXT COUPLE OF HOURS.
* LOCATIONS WITHIN THE WARNING INCLUDE...
BURNS...CEDAR POINT...COTTONWOOD FALLS...ELBING...ELMDALE...
SAFFORDVILLE...STRONG CITY...WHITEWATER...WONSEVU...BAZAAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3852 9635 3836 9635 3786 9715 3806 9715
3851 9655
$$
COX2 follow-up statements
014
WGUS73 KICT 062327
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
627 PM CDT TUE APR 6 2010
KSC015-017-115-070415-
/O.CON.KICT.FF.W.0001.000000T0000Z-100407T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION KS-CHASE KS-BUTLER KS-
627 PM CDT TUE APR 6 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHWESTERN BUTLER...CHASE AND SOUTHEASTERN MARION COUNTIES...
AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE
WARNED AREA. SO FAR...DOPPLER RADAR HAD INDICATED THAT 4 TO 6 INCHES
OF RAIN HAD FALLEN OVER THE WARNED AREA. THE HEAVIER RAINFALL HAD
SHIFTED EAST OF THE AREA...BUT SOME ADDITIONAL RAINFALL IS STILL
POSSIBLE DURING THE NEXT HOUR BEFORE ENDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3852 9635 3836 9635 3786 9715 3806 9715
3851 9655
$$
COX929
WGUS73 KICT 070342
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1042 PM CDT TUE APR 6 2010
KSC015-017-115-070352-
/O.CAN.KICT.FF.W.0001.000000T0000Z-100407T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION KS-CHASE KS-BUTLER KS-
1042 PM CDT TUE APR 6 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
BUTLER...CHASE AND SOUTHEASTERN MARION COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT.
LAT...LON 3852 9635 3836 9635 3786 9715 3806 9715
3851 9655
$$
DARMOFALWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 3:06 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 6, 3:06 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 306 PM CDT TUE APR 6 2010 .DISCUSSION... THE MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE THE CONVECTION CHANCES TONIGHT AND WIND POTENTIAL WEDNESDAY AFTERNOON. TONIGHT: THE SHORTWAVE IS EXPECTED TO CONTINUE PROGRESSING EAST TONIGHT AND BY 06Z IT WILL EXTEND FROM NORTH CENTRAL KS INTO THE OK PANHANDLE. AT THE SURFACE THE DRYLINE/FRONT WILL COMBINE AND WILL MOVE VERY LITTLE EAST THIS EVENING. BY 03Z THIS FEATURE WILL STRETCH FROM NEAR KEMP TO NEAR KWLD. AFTER 03Z THIS BOUNDARY WILL START TO PUSH EAST FAIRLY QUICKLY AND BY 12Z WILL BE OUT OF THE FORECAST AREA. STORMS SHOULD BE ONGOING TO START THIS PERIOD WITH SOME SEVERE STORMS LIKELY. STILL FEEL THE MAIN THREAT WILL BE LARGE HAIL AND WINDS. HOWEVER THERE STILL APPEARS TO BE A WINDOW FOR A BRIEF TOR BETWEEN 00Z-03Z AS SURFACE WINDS BACK...INCREASING LOW LEVEL SHEAR. FEEL WITHOUT THIS LOW LEVEL BACKING...IT WOULD BE EXTREMELY DIFFICULT TO GET A TOR GIVEN THE LACK OF DIRECTIONAL SHEAR ABOVE 850MB. AFTER 06Z THE BULK OF THE ACTIVITY WILL BE ONLY AFFECTING SE KS WITH THIS ACTIVITY QUICKLY PUSHING OUT OF THE AREA AS SUNRISE APPROACHES. WILL LEAVE HEADLINES AS IS FOR NOW. EVEN THOUGH CENTRAL KS HAS NOT BEEN CLOSE TO WIND ADVISORY CRITERIA YET...THERE SHOULD BE A BRIEF WINDOW AROUND 22Z-00Z WHERE NORTHWEST WINDS GET CRANKED UP. NOTICED THAT SOME SPOTS ACROSS WEST-CENTRAL KS HAVE ALREADY STARTED GUSTING TO NEAR CRITERIA. LAWSON WEDNESDAY: LATEST WATER VAPOR LOOP WAS SHOWING A FAIRLY STRONG POTENTIAL VORTICITY ANOMALY MOVING THROUGH THE CENTRAL ROCKIES. THIS FEATURE IS PROGGED TO MOVE EAST INTO THE FORECAST AREA WEDNESDAY AFTERNOON. AS THIS FEATURE MOVES INTO THE AREA WE WILL SEE GOOD SUBSIDENCE BUILDING INTO THE AREA. ONCE THE COLD POCKET MOVES INTO THE AREA...THE FLOW WILL BECOME UNIDIRECTIONAL WITH GOOD MIXING EXPECTED ESPECIALLY DURING THE AFTERNOON. WIND ADVISORY POTENTIAL LOOKS TO BE A GOOD BET FOR MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS TOMORROW...BUT WE WILL HOLD OFF FOR NOW UNTIL THE CURRENT ADVISORY/WARNINGS EXPIRE TO PREVENT CONFUSION. SOME SCATTERED RAIN SHOWERS MAY ALSO DEVELOP ACROSS CENTRAL KANSAS MAINLY WEDNESDAY MORNING DUE TO THE THETA SURFACES RISING IN RESPONSE TO THE COLD AIR ADVECTION. WEDNESDAY NIGHT-THURSDAY NIGHT: THE UPPER LEVEL RIDGE AND SURFACE HIGH PRESSURE IS EXPECTED TO BUILD EAST FROM THE ROCKIES. AS A RESULT...WE SHOULD SEE MILD AND DRY CONDITIONS. FRIDAY-TUESDAY: THE MODELS ARE PROGGING A FLAT UPPER LEVEL RIDGE TO DOMINATE THE AREA THROUGH THE WEEKEND. THIS WILL SETUP THE LEE SIDE TROF AND CAUSE GUSTY SOUTH WINDS TO PREVAIL THROUGH MUCH OF THE PERIOD ALONG WITH MILD AND DRY CONDITIONS. THERE IS A POSSIBILITY THAT WIND ADVISORY COULD EVEN BE MET ESPECIALLY ON SATURDAY. ANOTHER UPPER LEVEL SYSTEM IS EXPECTED TO DIG INTO THE SOUTHERN ROCKIES EARLY NEXT WEEK. THIS FEATURE WILL HELP DRAW THE LOW LEVEL MOISTURE BACK INTO THE AREA AND BRING A CHANCE OF THUNDERSTORMS BACK INTO THE PICTURE SUNDAY NIGHT INTO TUESDAY MAINLY FOR THE WESTERN HALF OF THE FORECAST AREA. FIRE WEATHER... WE WILL KEEP THE RED FLAG WARNING GOING UNTIL 03Z ACROSS CENTRAL AND SOUTH CENTRAL KANSAS SINCE GUSTY NORTHWEST WINDS ARE EXPECTED TO BUILD INTO THE AREA BEHIND THE DRY LINE/COLD FRONT THIS EVENING. EXTREME FIRE DANGER IS NOT EXPECTED. HOWEVER...OUR MAIN CONCERN IS THE FRONTAL BOUNDARY MOVING THROUGH THE AREA AND GUSTY NORTHWEST WINDS. THIS IN COMBINATION WITH THE POTENTIAL FOR LINGERING FIRES WILL MAKE THEM DIFFICULT TO CONTAIN. COX && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 43 59 35 63 / 10 20 10 0 HUTCHINSON 42 55 34 63 / 10 30 10 0 NEWTON 43 55 35 62 / 10 20 10 0 ELDORADO 45 56 36 62 / 20 20 10 0 WINFIELD-KWLD 45 62 35 62 / 30 10 10 0 RUSSELL 38 50 32 61 / 20 60 0 0 GREAT BEND 39 50 31 62 / 10 50 0 0 SALINA 41 52 35 62 / 10 50 10 0 MCPHERSON 41 54 34 62 / 10 30 10 0 COFFEYVILLE 53 64 38 62 / 60 10 10 0 CHANUTE 50 62 37 61 / 60 10 10 0 IOLA 50 61 37 61 / 60 10 10 0 PARSONS-KPPF 52 63 38 62 / 60 10 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ032-033-047>053- 067>072-082-083-091>096-098>100. RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR KSZ032-033- 047>053-067-069-070-082-091. &&
Hazardous weather outlook, Apr 6, 1:06 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 106 PM CDT TUE APR 6 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-071200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 106 PM CDT TUE APR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND EAST OF THE KANSAS TURNPIKE...AS A DRYLINE AND COLD FRONT PUSH THROUGH THE AREA. LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO WILL BE POSSIBLE LATE THIS AFTERNOON INTO EARLY EVENING. THE SEVERE THREAT WILL TRANSITION TO MAINLY DAMAGING WINDS FOR SOUTHEAST KANSAS TONIGHT AS THE COLD FRONT PUSHES RAPIDLY EAST. WINDS ARE GOING TO BE GUSTY ACROSS THE ENTIRE AREA TODAY. PLEASE SEE THE LATEST WIND ADVISORY FOR DETAILS. THE GRASSLAND FIRE DANGER INDEX IS EXPECTED TO CLIMB TO EXTREME ACROSS MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON. PLEASE SEE THE LATEST RED FLAG WARNING FOR DETAILS. OUTSIDE OF THE RED FLAG WARNING...GRASSLAND FIRE DANGER WILL BE IN THE VERY HIGH CATEGORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE GRASSLAND FIRE DANGER WILL BE VERY HIGH ACROSS CENTRAL KANSAS AND THE FLINT HILLS ON WEDNESDAY. VERY HIGH FIRE DANGER WILL AGAIN BE POSSIBLE FOR PARTS OF CENTRAL AND SOUTHEAST KANSAS FROM FRIDAY THROUGH SUNDAY. A CHANCE OF THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT. AT THIS TIME...A FEW STRONG STORMS LOOK POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FROM 3 PM THIS AFTERNOON UNTIL MIDNIGHT TONIGHT...EAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SCHRECK/JMC
In the hours before
Special weather statement, Apr 6, 2:25 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 225 PM CDT TUE APR 6 2010 KSZ052-053-069-062030- BUTLER-CHASE-MARION- 225 PM CDT TUE APR 6 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER...CHASE AND MARION COUNTIES... AT 223 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 8 MILES WEST OF BURNS...OR 17 MILES EAST OF NEWTON...AND MOVING NORTHEAST AT 50 MPH. THESE STORMS ARE EXPECTED TO CONTINUE TO INTENSIFY AND WILL LIKELY BECOME SEVERE. COOK
Local storm report, Apr 6, 3:00 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
300 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST COTTONWOOD FALLS 38.37N 96.54W
04/06/2010 E60.00 MPH CHASE KS TRAINED SPOTTER
SPOTTER ESTIMATED PEA TO HALF INCH HAIL WITH 50 TO 60 MPH
WINDS.
&&
VJPSpecial weather statement, Apr 6, 3:16 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 316 PM CDT TUE APR 6 2010 KSZ069-062045- BUTLER- 316 PM CDT TUE APR 6 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER COUNTY... AT 314 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR POTWIN...OR 15 MILES NORTHWEST OF EL DORADO...AND MOVING NORTHEAST AT 50 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COOK
Local storm report, Apr 6, 3:24 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
324 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 3 S BURNS 38.05N 96.89W
04/06/2010 E1.00 INCH BUTLER KS EMERGENCY MNGR
&&
JASSpecial weather statement, Apr 6, 3:54 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 354 PM CDT TUE APR 6 2010 KSZ068-083-062130- HARVEY-SEDGWICK- 354 PM CDT TUE APR 6 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARVEY AND SEDGWICK COUNTIES... AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WHITEWATER...OR 13 MILES SOUTHEAST OF NEWTON...AND MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COOK
Special weather statement, Apr 6, 4:55 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 455 PM CDT TUE APR 6 2010 KSZ069-062230- BUTLER- 455 PM CDT TUE APR 6 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER COUNTY... AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR POTWIN...OR 16 MILES EAST OF NEWTON...AND MOVING NORTHEAST AT 50 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. SCHMINKE
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:22 AM CDT | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 18 hr |
| Apr 6, 5:10 AM CDT | Red Flag Warning | ICT | Barton, Butler, Chase, Ellsworth, Greenwood, Harper and 8 more | 15 hr |
| Apr 6, 2:29 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 61 min |
| Apr 6, 3:20 PM CDT | Areal Flood Warning | ICT | Chase | 4 hr |
| Apr 6, 3:25 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 65 min |
| Apr 6, 3:55 PM CDT | Areal Flood Warning | ICT | Butler | 5 hr |
| Apr 6, 4:32 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 58 min |
| Apr 6, 4:39 PM CDT | Areal Flood Warning | ICT | Marion | 5 hr |
| Apr 6, 5:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 56 min |
| Apr 6, 5:50 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| Apr 6, 6:08 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 42 min |
| Apr 6, 6:37 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 30 min |
| Apr 6, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 62 min |
Nearby
Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.